Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Characterizing orbit structures of homeomorphisms on Cantor sets

Tom 245 / 2019

Casey Sherman Fundamenta Mathematicae 245 (2019), 1-24 MSC: Primary 54H20. DOI: 10.4064/fm652-10-2018 Opublikowany online: 2 January 2019

Streszczenie

We consider the following problem: If $X$ is a Cantor set and $T:X\to X$ is a homeomorphism, what possible orbit structures can $T$ have? The question is answered in terms of the orbit spectrum of $T$. We also show that the question cannot be answered in terms of the orbit spectrum alone if $T$ is assumed only to be continuous.

Autorzy

  • Casey ShermanDepartment of Mathematics
    St. Edward’s University
    3001 S. Congress Ave.
    Austin, TX 78704, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek